MathSciNet Relay Station
MathSciNet bibliographic data
MR1111532 11N37
Goh, William M. Y.; Schmutz, Eric The expected order of a random permutation. Bull. London Math. Soc. 23 (1991), no. 1, 34–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement